Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Predisnone injection for poison oak, red rash on body, on Sarna and hydrocortisone. Treatment?

I had a prednisone shot 10 days ago for a severe case of poison oak . 2 days ago, while the poison oak is almost gone, I broke out in a red rash on my arms at first. Now it has spread to most of my body. From research, I understand this is a known side effect of prednisone. Since I had a shot, will this leave soon? Meanwhile, is there a known effective treatment? I am using Sarna (pramoxine hdyrochloride) and hydrocortisone creams. They don t really help.
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Please consult a Dermatologist and also a Physician to diagnose and advise you properly.Mometasone cream application may help you and also Anti-histamines for a few days may be given.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor